# SDR CA960619006

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignitor Cable
- Part number: 955016860
- Condition: Moisture
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)NO IGNITION, MOISTURE NOTICED IN IGNITOR TIPS. TWO IGNITORS AND CABLE ASSEMBLIES REPLACED. 953.6 HOURS THIS INSTALLLATION. AIRCRAFT RETURNED TO SERVICE.
